# SDR SWIA202265353

- Difficulty date: March 25, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N243SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000592
- Aircraft time: 13,719 hours, 9,941 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA HAS 1(EACH) SPOT OF CORROSION ON THE LH OTBD FLOOR BEAM AT FR 19 AS MARKED.     (C-CHECK RO 4/11/2022)    REMOVED AND REPLACED OUT OF LIMITS LH O/B FLOOR BEAM AT FR19 WITH NEW FLOOR BEAM AS REQUIRED REF CONTINUATION CARD ITEMS 1-8 FOR WORK ACCOMPLISHED
